# SDR SIMA20120307001

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 33,315 hours, 28,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2868 THE CREW REPORTED THE CAPTAINS FLASHLIGHT WAS INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED CAPTAINS FLASHLIGHT BATTERY AS REQUIRED.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
